Alternative rings in which every proper right ideal is maximal

A. Widiger

Fundamenta Mathematicae (1983)

  • Volume: 116, Issue: 3, page 165-167
  • ISSN: 0016-2736

How to cite

top

Widiger, A.. "Alternative rings in which every proper right ideal is maximal." Fundamenta Mathematicae 116.3 (1983): 165-167. <http://eudml.org/doc/211341>.

@article{Widiger1983,
author = {Widiger, A.},
journal = {Fundamenta Mathematicae},
keywords = {structure},
language = {eng},
number = {3},
pages = {165-167},
title = {Alternative rings in which every proper right ideal is maximal},
url = {http://eudml.org/doc/211341},
volume = {116},
year = {1983},
}

TY - JOUR
AU - Widiger, A.
TI - Alternative rings in which every proper right ideal is maximal
JO - Fundamenta Mathematicae
PY - 1983
VL - 116
IS - 3
SP - 165
EP - 167
LA - eng
KW - structure
UR - http://eudml.org/doc/211341
ER -

NotesEmbed ?

top

You must be logged in to post comments.